| Catalog Number |
NSLG2C35A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/21/2024.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a general surgery procedure that after introducing the device into the patient when the jaws were opened the black coating broke apart into the patient.Fragments were recovered.Another like device was used to continue with the procedure.There were no adverse consequences reported.
Additional Manufacturer Narrative
(b)(4) date sent: 4/30/2025 d4 batch #: c9ej7l investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was received with skiving of the heat shrink (shaft cover) material not all present.No damage to the ptc was noted.The device was mechanically tested and no anomalies were noted.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All three tones were heard during functional testing (tone 1 is heard when the energy activation button is pressed; tone 2 is heard when tissue impedance threshold is reached and tone 3 is heard when the cycle is complete).To avoid damage to the shaft cover, ensure that the device is in the straight, non-articulated position by confirming that the indicator arrow on the articulation wheel is aligned with the top of the instrument before inserting or removing the device from the trocar.Please refer to the local instructions for use (ifu) for further guidance.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch c9ej7l, and no non-conformances were identified.